# SDR IPXA2023082293992

- Difficulty date: July 14, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T3040
- Part serial: NA
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* R/H CENTER FLAP HAS 2 EA CRACKS IN RIB FLANGE #27 AFT SIDEREPAIRED PER EO A300-5750-87956-A
